Express Chemist Online Pharmacy
Sudafed     Sudafed > Sudafed Congestion & Headache - Day & Night (16) Capsules - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Beechams > On The Go Cold and Flu Medicine > Sudafed Congestion & Headache - Day & Night (16) Capsules
See Also: SudafedDecongestants

Sudafed Congestion & Headache - Day & Night (16) Capsules

Sudafed Congestion & Headache - Day & Night (16) Capsules
 
Click on image to enlarge


Price: £3.95 (incl VAT)
 
 
Price: £3.95 (incl VAT)    
 
 
Sudafed Congestion & Headache - Day & Night (16) Capsules have been specifically formulated to help you combat your head cold both through the day and night. The capsules help de-congest your nose and relieve the pressure on the sinuses relieving head tension that keeps you awake at night and slows you down during the day. An essential solution in the Sudafed Cold and Flu range.
  • Relieves pressure in your head.
  • Helping you breathe easily and more freely.
  • Also contains paracetamol to help relieve any pain.
Direction for Use:
For oral use only swallow whole with water do not chew.
For Adults and Children over 16 years of age:
Take two Day capsules (red / yellow) every 4-6 hours during the day time as required.
Followed by two Night capsules (blue/light blue) at bedtime.

Cautions and warnings:
Leave at least 4 hours between doses. Do not take more than 8 capsules (4 doses) in 24 hours.
Keep out of the sight and reach of children.
Do not give to children under 16 years of age.
Do not take any other medication containing Paracetamol whilst taking this medicine.
Do not take for more than 3 days unless advised by your doctor.

Ingredients:
Day Capsule:
Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine Hydrochloride 6.1 mg.

Night Capsule:
Paracetamol 500 mg & Phenylephrine Hydrochloride 6.1 mg.



Product code: 3884855     Price: £3.95 (incl VAT)    
 
Return to the On The Go Cold and Flu Medicine page
Return to the Sudafed page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Sudafed Congestion & Headache - Day & Night (16) Capsules - Buy Online from Express Chemist UK Pharmacy

Sudafed

Cold and Flu Relief
Beechams
Benylin
Lemsip
Olbas
Sudafed
Vicks

Congestion
A. Vogel
Breathe Right Nasal Strips
Calpol
Olbas
Snoreeze
Sterimar
Sudafed
Vicks

Coughs, Colds, Flu and Sore Throats
Beechams
Benylin
Covonia
Lemsip
Olbas
Sudafed
Vicks




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.